# SDR REXA2021120701120

- Difficulty date: November 18, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 601R134259
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS LUGS ON LH AILERON (P/N 601R13400-1, S/N SB0011) LABELED B, C, F, AND G OVERSIZED. AIL STA 338.424 - 342.123	C/A: REPAIRED LUGS IAW BOMBARDIER REO 670-57-61-237 & MHIRJ REO 690-57-61-236 REV--, DATED 2021-10-21.
